Show simple item record

dc.contributor.authorFerreira, J.
dc.contributor.authorSantos, M. L.
dc.contributor.authorMatos, M. P.
dc.contributor.authorBastos, W. D.
dc.date.accessioned2014-05-20T15:20:00Z
dc.date.available2014-05-20T15:20:00Z
dc.date.issued2004-06-01
dc.identifierhttp://dx.doi.org/10.1016/j.mcm.2004.06.008
dc.identifier.citationMathematical and Computer Modelling. Oxford: Pergamon-Elsevier B.V., v. 39, n. 11-12, p. 1285-1295, 2004.
dc.identifier.issn0895-7177
dc.identifier.urihttp://hdl.handle.net/11449/31370
dc.description.abstractIn this paper, we prove the exponential decay as time goes to infinity of regular solutions of the problem for the Kirchhoff wave equation with nonlocal condition and weak dampingu(tt) - M (\\delU\\(2)(2)) Deltau + integral(0)(t) g(t - s)Deltau(.,s) ds + alphau(t) = 0, in (Q) over cap,where (Q) over cap is a noncylindrical domain of Rn+1 (n greater than or equal to 1) with the lateral boundary (&USigma;) over cap and alpha is a positive constant. (C) 2004 Elsevier Ltd. All rights reserved.en
dc.format.extent1285-1295
dc.language.isoeng
dc.publisherElsevier B.V.
dc.relation.ispartofMathematical and Computer Modelling
dc.sourceWeb of Science
dc.subjectKirchhoff wave equationpt
dc.subjectnoncylindrical domainpt
dc.subjectexponential decaypt
dc.titleExponential decay for Kirchhoff wave equation with nonlocal condition in a noncylindrical domainen
dc.typeArtigo
dcterms.licensehttp://www.elsevier.com/about/open-access/open-access-policies/article-posting-policy
dcterms.rightsHolderElsevier B.V.
dc.contributor.institutionUniversidade Estadual de Maringá (UEM)
dc.contributor.institutionFed Univ Para
dc.contributor.institutionIESAM
dc.contributor.institutionUniversidade Federal da Paraíba (UFPB)
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)
dc.description.affiliationUEM, DMA, BR-87020900 Maringa, Parana, Brazil
dc.description.affiliationFed Univ Para, Dept Math, BR-66075110 Para, Brazil
dc.description.affiliationIESAM, BR-1148 Belem, Para, Brazil
dc.description.affiliationUniv Fed Paraiba, Dept Matemat, BR-58051900 Joao Pessoa, Paraiba, Brazil
dc.description.affiliationUNESP, IBIlCE, Dept Matemat, BR-15040000 Sao Jose do Rio Preto, SP, Brazil
dc.description.affiliationUnespUNESP, IBIlCE, Dept Matemat, BR-15040000 Sao Jose do Rio Preto, SP, Brazil
dc.identifier.doi10.1016/j.mcm.2004.06.008
dc.identifier.wosWOS:000223244500008
dc.rights.accessRightsAcesso aberto
unesp.campusUniversidade Estadual Paulista (UNESP), Instituto de Biociências Letras e Ciências Exatas, São José do Rio Pretopt
dc.identifier.fileWOS000223244500008.pdf
dc.identifier.lattes6294876435136954
unesp.author.lattes6294876435136954
Localize o texto completo

Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record